Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 868295, 9 pages
http://dx.doi.org/10.5402/2012/868295
Research Article

Existence of Positive Solution to the Cauchy Problem for a Fractional Diffusion Equation with a Singular Nonlinearity

1School of Science, Beijing University of Civil Engineering and Architecture, Beijing 100084, China
2Department of Mathematics, Faculty of Science, China University of Mining and Technology, Beijing 100083, China

Received 16 November 2011; Accepted 17 January 2012

Academic Editor: D. Kouznetsov

Copyright © 2012 Ailing Shi and Shuqin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Anh and N. N. Leonenko, “Spectral analysis of fractional kinetic equations with random data,” Journal of Statistical Physics, vol. 104, no. 5-6, pp. 1349–1387, 2001. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Report, vol. 339, no. 1, pp. 1–77, 2000. View at Google Scholar · View at Scopus
  3. A. N. Kochubei, “Fractional order diffusion,” Journal of Differential Equations, vol. 26, pp. 485–492, 1990. View at Google Scholar
  4. S. D. Eidelman and A. N. Kochubei, “Cauchy problem for some fractional differential equations,” Journal of Differential Equations, vol. 199, no. 2, pp. 211–255, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. O. L. Moustafa, “On the Cauchy problem for some fractional order partial differential equations,” Chaos, Solitons and Fractals, vol. 18, no. 1, pp. 135–140, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. A. N. Kochubei, “A Cauchy problem for evolution equations of fractional order,” Journal of Differential Equations, vol. 25, pp. 967–974, 1989. View at Google Scholar
  7. M. Kirane, Y. Laskri, and N. E. Tatar, “Critical exponents of Fujita type for certain evolution equations and systems with spatia-temporal fractional derivatives,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 488–501, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. C. X. Miao and H. Yang, “The self-similar solution to some nonlinear integro-differential equations corresponding to fractional order time derivative,” Acta Mathematica Sinica, English Series, vol. 5, no. 6, pp. 1–14, 2005. View at Google Scholar
  9. S. Q. Zhang, “Monotone method for initial value problem for fractional diffusion equation,” Science in China A, vol. 49, no. 9, pp. 1223–1230, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, result and problems, I,” Applicable Analysis, vol. 78, pp. 153–192, 2001. View at Google Scholar
  11. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, result and problems, II,” Applicable Analysis, vol. 81, pp. 435–493, 2002. View at Google Scholar
  12. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.